Couldn't find what you looking for?

TRY OUR SEARCH!


Hello, I’m new and I’ve really enjoyed reading everyone's postings. You’re the best. I have one problem and I hope you’ll be able to help me out. I had Clomid 100mg, booster HCG shot in the back end on day 11, IUI with 40 mil on day 12. I was then started on Prometrium. Ever since I woke up and my boobs are killing me!!! They did not feel like this ever before. I don't want to get my hopes up for a BFP, so can anyone help me out here??!! Am I experiencing prometrium side effects??? Thanks.

Loading...


Hey and Welcome! Prometrium and progesterone have similar side effects to menstruating and pregnancy like sore breasts, tiredness, irritability, etc.... So, I strongly believe that you indeed are experiencing it’s side effects. Also, I think the longer you are on it the more pronounced the side effects will be.... I’m sorry to tell you all this but someone has to. But keep your hopes up... I’m sure that you’ll get over it, or even find some good replacement therapy. You ought talk about it with your doc. Best of luck!
Reply

Loading...